# SDR SWAA2023082286270

- Difficulty date: August 5, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 26,519 hours, 12,587 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL 120DF HAS CORROSION ALONG THE SIDES.<[01] REPLACED AND INSTALLED NEW FLOOR PANEL PER AMM 25-52-10 SEE TASK TTG8Q00MN032 FOR FLOOR PANEL SEALANT;[02] VERIFIED C/A #1.
